# SDR DXTA200400274

- Difficulty date: March 24, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 7,359 hours, 5,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 25WS4055AD
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12,000 FEET AT 280 KNOTS, NOTICED A "THUMPING NOISE" FOLLOWED BY AN INTERMITTENT GEAR UNSAFE LIGHT. SLOWED DOWN BELOW 250 KNOTS THEN THE PROBLEM STOPPED, RE-ACCELERATED IT HAPPENED AGAIN. LOWERED THE GEAR NORMALLY AND DIVERTED TO ACY.  FOUND NOSE GEAR UP-LOCK ROLLER NOT SEATED IN HOOK WHEN GEAR WAS RETRACTED.  ADJUSTED UP-LOCK ASSEMBLY PER CESSNA 560 MM CHAPTER 32-31-05, PERFORMED NUMEROUS LANDING GEAR SWINGS WITH NO PROBLEMS.
